On tree pattern query rewriting using views

File Size Format
49551_1.pdf 213Kb Adobe PDF View
Title On tree pattern query rewriting using views
Author Wang, Junhu; Yu, Jeffrey Xu; Liu, Chengfei
Editor G Goos, J Hartmanis
Year Published 2007
Publisher Springer
Citation Lecture Notes in Computer Science, Vol. 4831, pp. 1-12
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-540-76993-4_1
Copyright Statement Copyright 2007 Springer-Verlag. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice